# SDR 2007FA0000530

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: General aviation
- Aircraft: N961CD
- Make and model: Cirrus SR20
- Aircraft serial: 1610
- Aircraft time: 623 hours
- Engine: Cont IO550N
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 11907005
- Part serial: 1524
- Condition: Cracked
- Location: Nlg
- Part time: 623 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT HAS A CRACK AT THE TOP. THE STRUT COMES UP TO A Y FOR MOUNT. AT THE YOKE OF THE Y IS A WELDED REINFORCEMENT, AND THE CRACK IS AT THE TOP WHERE THIS REINFORCEMENT MEETS THE LEGS OF THE Y ON BOTH SIDES.
